MathSciNet Relay Station
MathSciNet bibliographic data
MR2068795 37K60 (34C14 37K15 39A13 47E05)
Smirnov, S. V. Cyclic Darboux $q$-chains. (Russian) ; translated from Algebra i Analiz 15 (2003), no. 5, 228--253 St. Petersburg Math. J. 15 (2004), no. 5, 795–811
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement